# SDR BKEA2016052300001

- Difficulty date: May 21, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N387HA
- Make and model: Lear 35A
- Aircraft serial: 35A251
- Aircraft time: 10,603 hours, 7,947 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Tube
- Part number: 2409001187
- Condition: Chafed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING 10,000 FT, CALLED FOR THE AFTER TAKEOFF CLIMB CHECKLIST.  APPROXIMATELY, AT THAT TIME THE CABIN ALTITUDE LIGHT CAME ON.  NOTICED THAT THE CABIN ALTITUDE WAS READING 10,000 FT.  SHORTLY AFTER, THE EMERGENCY BLEEDS KICKED ON AND HEARD THE CABIN ALTITUDE HORN, CLIMBING THROUGH APPROXIMATELY 11,0000FT.    DIRECT PMD AT THAT TIME AND TOLD ATC LEVELING OFF AT 12,000 FT,  UNABLE TO PRESSURIZE, AND WANTED A DESCENT TO 10,000 FT AND VECTORS FOR THE ILS16R.  CLEARED TO DESCEND.  CO-PILOT RESET THE EMERGENCY PRESSURIZATION SYSTEM, LT & RT BLEED OFF THEN ON ONE AT A TIME, BUT DID NOT RUN THE QRH DUE TO OUR ALTITUDE AND PROXIMITY TO THE AIRFIELD.  ONCE THE EMERGENCY PRESSURIZATION SYS WAS RESET, CONTINUED TO THE FIELD.  RAN THE NORMAL CHECKLISTS AND LANDED UNEVENTFULLY.  DID NOT DECLARE AN EMERGENCY.
